MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used while setting up for a sacroiliac and thoracolumbar procedure.It was reported that the imaging system was closed but the system stated the gantry door was open.The surgeon opted to complete the procedure without the use of the imaging system.The surgeon opted to complete the procedure without the use of the navigation system.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
H3: a medtronic representative, went to the site to test the equipment.Testing revealed, that the door end switch on the gantry was adjusted.The imaging system then passed the system checkout and was found to be fully functional.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12698010
Report Number3006544299-2021-00397
Device Sequence Number4446779
Product Code OWB
UDI-Device Identifier00763000074050
UDI-Public00763000074050
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown